Show simple item record

dc.contributor.authorMilojevic, Petronije S. ( )
dc.date.accessioned2021-04-19T14:27:16Z
dc.date.available2021-04-19T14:27:16Z
dc.date.issued2004-04-08
dc.identifier.citationMilojevic, P. S. (2004). Solvability and the number of solutions of Hammerstein equations. Electronic Journal of Differential Equations, 2004(54), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13391
dc.description.abstractWe study the solvability and the number of solutions to Hammerstein operator equations in Banach spaces using a projection like method and degree theory for corresponsing vector fields. The linear part is assumed to be either selfadjoint or non-seladjoint. We present also applications to Hammerstein integral equations.en_US
dc.formatText
dc.format.extent25 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectApproximation solvabilityen_US
dc.subjectHammerstein equationsen_US
dc.subjectA-proper mapsen_US
dc.titleSolvability and the number of solutions of Hammerstein equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record